MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10027
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that during a tka cori assisted surgery one (1) real intelligence tablet continued to cause the entire cori system to black out.This occurred more than four times throughout one case and has happened in almost every case.The procedure was resumed, after a significant delay, with the same device.No injury was reported as a consequence of this issue.
 
Additional Manufacturer Narrative
The real intelligence tablet, part number rob10027, serial number (b)(6) , used for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.A complaint history review was performed by part number and similar complaints were identified.A review by serial number was performed and no similar complaints were identified.A review of manufacturing records indicates the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical escalation event review was completed.The review determined that prior escalation actions are applicable to the part number or serial number and scope of this complaint, and no further escalation action is required.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may be related to esd interference and/or signal noise which caused the tablet to shut off to prevent current overload.Should any additional information be received, the complaint will be reopened.Initial changes were implemented with a firmware and cable update and additional corrective actions have been initiated.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence tablet, part number rob10027, serial number (b)(6), used for treatment, was returned for evaluation.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The reported problem was confirmed.Screen blackouts were observed when the cable was flexed near the back panel or along its length.The most likely cause of the reported issue was found to be esd interference and/or signal noise caused the tablet to shut off to prevent current overload.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review was performed by part number and similar complaints were identified.A review by serial number was performed and no similar complaints were identified.A historical escalation event review was completed.The review determined that prior escalation actions are applicable to the scope of this complaint however no further escalation action is required.The failure mode and associated risk have been anticipated within the risk file including a documented risk level.As part of corrective actions, initial changes were implemented with a firmware and cable update and additional corrective actions have been initiated.The failure mode will continue to be monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE TABLET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key21420755
Report Number3010266064-2025-00048
Device Sequence Number15394478
Product Code OLO
UDI-Device Identifier00885556757451
UDI-Public885556757451
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10027
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer03/11/2025
03/26/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date03/17/2025
03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown